MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE; BATH CHAIR

BLISS HEALTH PRODUCTS CO., LTD. DRIVE; BATH CHAIR
Model Number RTL12202KDR
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath bench by an end user, who reported that the "legs just folded under from the bath bench and fell out of the bath." the end user sought medical attention and received a shot of cortisone in her shoulder for pain.Drive is currently investigating the incident and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key15311614
Report Number2438477-2022-00076
Device Sequence Number2710932
Product Code ILS
UDI-Device Identifier00822383247212
UDI-Public822383247212
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2022
Report Date (Section F) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberRTL12202KDR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer09/02/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight102 KG
Date Report Sent to FDA08/29/2022